# SDR REXA2024101500871

- Difficulty date: October 6, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 35,389 hours, 24,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Part number: SH698753591S
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670SH-53-043 REV C, WE ARE UNABLE TO GET PROPER EDGE DISTANCE ON BOTH VOLUMETRIC FUSE BRACKETS SH698-75359-1S AND SH698-75355-1S DUE TO EXISTING AIRCRAFT FASTENER PITCH.  FABRICATED AND INSTALLED BRACKETS IAW MHIRJ SNIEOS KSH670-35829-S88, SH698-75355-S11 AND SH698-75359-S10.
